On a problem in additive number theory

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)237-245
Number of pages9
JournalActa Mathematica Hungarica
Volume64
Issue number3
DOIs
Publication statusPublished - Sep 1994

Fingerprint

Additive number Theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a problem in additive number theory. / Sárközy, A.; Szemerédi, E.

In: Acta Mathematica Hungarica, Vol. 64, No. 3, 09.1994, p. 237-245.

Research output: Contribution to journalArticle

@article{0a7cf1b0a4d4440386b7f08a9ac59f3c,
title = "On a problem in additive number theory",
author = "A. S{\'a}rk{\"o}zy and E. Szemer{\'e}di",
year = "1994",
month = "9",
doi = "10.1007/BF01874252",
language = "English",
volume = "64",
pages = "237--245",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - On a problem in additive number theory

AU - Sárközy, A.

AU - Szemerédi, E.

PY - 1994/9

Y1 - 1994/9

UR - http://www.scopus.com/inward/record.url?scp=0007448664&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007448664&partnerID=8YFLogxK

U2 - 10.1007/BF01874252

DO - 10.1007/BF01874252

M3 - Article

AN - SCOPUS:0007448664

VL - 64

SP - 237

EP - 245

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3

ER -